MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV W.DISTAL CATH.10/40; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV W.DISTAL CATH.10/40; HYDROCEPHALUS MANAGEMENT
Model Number FV320T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: visual inspection: no significant deformations or other abnormalities of the valves were detected during the visual inspection.Permeability test a permeability test has shown that the valve is permeable with difficulty.Results: first, we performed a visual inspection of the progav®.No significant deformations or damage of the valve were detected during the visual inspection.Next, we tested the permeability of the valve.The valve was permeable with difficulty finally, we have dismantled the valve.Inside the valve we have found a build-up of substances (likely protein).Based on our investigation, we confirm the occlusion in the valve, likely due to the deposits observed inside the valve.As described in scientific literature, the problem encountered is one of the known, inevitable risks of hg-therapy by shunt implants.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a gav w.Distal cath.10/40.(#fv320t) was implanted during a procedure performed on (b)(6) 2010.According to the complainant, the valve was believed to be blocked.The patient underwent a revision procedure on (b)(6) 2016.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Patient information age: (b)(6).Weight: (b)(6).Height: 163 cm.

Brand Name
GAV W.DISTAL CATH.10/40
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12450704
Report Number3004721439-2021-00628
Device Sequence Number3420584
Product Code JXG
UDI-Device Identifier04041906126001
UDI-Public4041906126001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031303
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV320T
Device Catalogue NumberFV320T
Device Lot Number20010027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2016
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient Weight84